# SDR UALA2012073104120

- Difficulty date: July 30, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 89,700 hours, 14,307 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Component: Light
- Component part number: 78691
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR BROKEN AT SEAT 36B.  REPAIRED EMERGENCY LIGHT CONNECTOR AT SEAT 36B. OPS CHECKED GOOD.
